# SDR CALA2025111611225

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 85,164 hours, 37,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER YELLOW SYSTEM OVERHEAT ECAM MESSAGE, STRONG ODOR OBSERVED IN FLIGHT DECK AND CABIN.  R & R BOTH RECIRC FILTER CARTRIDGES IAW AMM 21-21-41-000-001-A AND 21-21-41-400-001-A. PERFORMED OPS CHECK OF YELLOW HYD SYS IAW AMM 29-13-00, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED. FOLLOWED TSM 05-50-00, FOR STRONG ODOR REF LOG PAGE 6964263 FOR WORK PERFORMED.
